# SDR GTIA20120719459

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 26,673 hours, 12,793 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU CAP TEST FOUND FWD LT EPSU FAILED CAP TEST. (10WL) P.O.O MRF 67209 BATTERY FAILED.  REMOVED ACCESS PANEL TO 10WL.  PERFORMED TEST AT EPSU UNIT BATTERY FAIL LIGHT ON.  REMOVED BATTERY IAW AMM 33-51-38-000-002-A.  INSTALLED IAW 33-51-38-400-002-A.  TEST OK PANEL.  R & R IAW AMM -25-23-42-00-001.
